Kirkland Signature Aller-Tec, 365 Tablets Cetirizine Hydrochloride Antihistamine 10mg
The active ingredient in Aller-Tec® is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec® works for a full 24 hours.
Aller-Tec® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
- Compare to Zyrtec® active ingredient
- All-Day allergy relief
- Original prescription strength
- For indoor and outdoor allergies
- 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose